# SDR VNAA2024032011101

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 18,727 hours, 16,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01999
- Condition: Unserviceable
- Location: Right
- Part time: 16,248 hours, 14,715 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN JUST BEFORE TAKE OFF FOLLOWED BY R PACK AUTO FAIL CAUTION MSG / REMOVED AND REPLACED RH AIR CYCLE MACHINE IAW CRJ 900 AMM 21-51-08-000/400-801-A01. OPS AND LEAK CHECKS GOOD.
